Nonlinear Analysis and Differential Equations

Online Edition, Vol. 4, 2016, no. 1-4

Brahim Marzouki, Abdelhak El Haddouchi
      Common fixed point of multi-valued maps
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 1, 1-7
      http://dx.doi.org/10.12988/nade.2016.5720

Heng Wang, Longwei Chen, Hanquan Wang
      Exact travelling wave solutions of the modified equal width equation via the dynamical system method
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 1, 9-15
      http://dx.doi.org/10.12988/nade.2016.5824

A. O. Adesanya, A. U. Fotta, R. O. Onsachi
      Runge Kutta collocation method for the solution of first order ordinary differential equations
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 1, 17-26
      http://dx.doi.org/10.12988/nade.2016.5823

Anuradha Devi, Aditya Ghosh
      Some control policies for control of cancer
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 1, 27-41
      http://dx.doi.org/10.12988/nade.2016.5932

Nidhi Nirwani, V.H. Badshah, R. Khandelwal
      Dynamical study of an SIQR model with saturated incidence rate
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 1, 43-50
      http://dx.doi.org/10.12988/nade.2016.51034

Athraa Neamah Albukhuttar
      Asymptotic growth bounds for the Vlasov-Poisson system in convex bounded domains
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 2, 51-63
      http://dx.doi.org/10.12988/nade.2016.5933

Mohamed El Azzouzi, A. Kaddar
      Hopf bifurcation for a class of differential equations with two delays
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 2, 65-80
      http://dx.doi.org/10.12988/nade.2016.51141

M. H. Al-Ashwal, K. A. Aldwoah, Alaa E. Hamza
      Solutions of first and second order power quantum difference equations
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 2, 81-94
      http://dx.doi.org/10.12988/nade.2016.511274

Nourah Nizar AlRasheed
      Adaptation of Taylor's formula for solving system of differential equations
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 2, 95-107
      http://dx.doi.org/10.12988/nade.2016.51144

Karam Allali, Adil Meskaf, Youssef Tabit
      Dynamics of a hepatitis B viral infection model with logistic hepatocyte growth and cytotoxic T-lymphocyte response
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 3, 109-120
      http://dx.doi.org/10.12988/nade.2016.510642

Ishaque A. Khan, Lalsingh Khalsa, Vinod Varghese
      A steady state heat conduction problem in a thick annular disc due to arbitrary axisymmetric heat flux
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 3, 121-131
      http://dx.doi.org/10.12988/nade.2016.51037

Irma Perez C., Maria E. Cardenas P., Miguel A. Enriquez G., Alejandro Juarez D., Anibal Munoz L.
      Evaluating the impact of a tetravalent vaccine in populations with high-incidence of Dengue: a mathematical model
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 3, 133-142
      http://dx.doi.org/10.12988/nade.2016.51148

N. H. Zomot, O. Y. Ababneh
      Solution of differential equations of Lane-Emden type by combining integral transform and variational iteration method
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 3, 143-150
      http://dx.doi.org/10.12988/nade.2016.613

Urbain Cyriaque Mavoungou, Fidele Moukamba, Daniel Moukoko, Franck Davhys Reval Langa
      Existence and uniqueness of solution for Caginalp hyperbolic phase-field system with a singular potential
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 4, 151-160
      http://dx.doi.org/10.12988/nade.2016.51255

Y. A. S. Wellot, Cyr S. M. Ngamouyih, Hilaire Nkounkou, Benjamin Mampassi
      Matched asymptotic expansions valid on a neighborhood of a river side
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 4, 161-178
      http://dx.doi.org/10.12988/nade.2016.611

Mahir M. Sabzaliev, Mahbuba E. Kerimova
      Asymptotics of the solution of a boundary value problem in an infinite semi-strip for one-characteristic differential equation degenerating into a parabolic equation
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 4, 179-187
      http://dx.doi.org/10.12988/nade.2016.612

Ing-Jer Lin, Ying-Jen Lin, Sheng-Dung Hou
      Some new best proximity point theorems and convergence theorems for MT-functions
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 4, 189-198
      http://dx.doi.org/10.12988/nade.2016.6312